Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is beta cap tr 40 safe when there is viral fever at night?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5511 Questions
Question
is beta cap tr 40 safe when there is viral fever at night
Posted Wed, 31 Oct 2012 in Medicines and Side Effects
 
 
Answered by Dr. Sudhir Kumar 6 minutes later
Hi,
Thank you for contacting Healthcare magic.
Betacap TR is safe to take even during viral fever.
The commonest reasons for taking Betacap TR 40 are migraine headaches and tremors of hands.
I hope it clarifies.
Please get back if you have more queries.
Best wishes,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Is beta cap tr 40 safe when there is viral fever at night? 24 hours later
sir my son had viral flu fever around 2 to 3 degree temp ,and situation like he become sense less, we given betacap tr 40 after given, this was first dose in his history , after given he feel sweding and body get cool , we could not measure but feel blood pressure drop, is it right situation,
 
 
Answered by Dr. Sudhir Kumar 7 hours later
Betacap TR should not be given for viral flu and fever. As mentioned earlier, it is a medicine to be used in migraine headaches and tremors (shivering) of hands.
But there is no need to worry. The side effects of betacap tr wont last for long time. In future, please dont give betacap tr for viral fever.
Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Follow-up: Is beta cap tr 40 safe when there is viral fever at night? 2 hours later
Sir,Thanks
 
 
Answered by Dr. Sudhir Kumar 31 minutes later
Take care.
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor